Journal of the Mathematical Society of Japan

Quelques applications du d\'efaut modifi\'e au th\'eor\`eme de Picard-Borel

Par Nobushige TODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 583-592.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849780

Digital Object Identifier
doi:10.2969/jmsj/02340583

Mathematical Reviews number (MathSciNet)
MR0293094

Zentralblatt MATH identifier
0217.10102

Subjects
Primary: 30A70

Citation

Nobushige TODA, Par. Quelques applications du d\'efaut modifi\'e au th\'eor\`eme de Picard-Borel. J. Math. Soc. Japan 23 (1971), no. 4, 583--592. doi:10.2969/jmsj/02340583. https://projecteuclid.org/euclid.jmsj/1259849780


Export citation